| Catalog Number |
305156 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples or photos were provided by the customer for investigation.All product is automatically checked for clogged needles during the production process.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: a complaint history check was performed and this is the 2nd related complaint reported with the defect/condition of needle clogged / blocked for lot #8361924 item #305156.Related complaint: (b)(4).Root cause description: foreign material (fm) can be introduced to the fluid path during the manufacturing process which could cause the needle to become clogged.All product is automatically checked for clogged needles during the production process.Rationale: based on the investigation conclusion and without a sample to analyze, the condition reported by the customer could not be confirmed nor could this symptom be correlated with a potential cause linked to the bd process.Therefore, no corrective or preventative actions are proposed in the scope of this complaint.
Event or Problem Description
It was reported that the needle was clogged and unable to draw up medication with a bd needle 22x1-1/2 rb.This occurred on 4 separate occasions during use, however, the date/time and or patient information is unknown.The following information was provided by the initial reporter: it was reported that needle was unable to draw up, needle clogged/blocked.Per additional information provided: 7 boxes on of pn#0723305156 lot #8361924 and they had to pull the box they were not getting any flow into the needle when pulling the injectable.